# SDR ASAA2019091430716

- Difficulty date: September 14, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,233 hours, 4,995 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4151V8
- Condition: Inoperative
- Location: Hf Comm
- Part time: 15,278 hours, 5,006 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #1 AUTOTUNED AWAY FROM SET FREQ OF 10057 TO 3.154. OPS NORMAL WHEN CHANGED BACK TO 10057. 83 MINUTES LATER AUTOTUNED BACK TO 3.154. MANUALLY RETUNED TO 10057 WITH NORMAL OPS. 16 MINUTES LATER AUTOTUNED BACK TO FREQ 3.154. GROUNDED - YES. REF FIM 23-11 TASK 801. HF#1 XCVR WILL NOT TEST. REF AMM 23-11-21/401 REMOVED AND REPLACED #1 HF XCVR. BITE TEST GOOD. COMM TEST WITH SFO, RECEIVED, 3X3. GROUND VERIFICATION GOOD. OPS TEST NORMAL.
